# SDR COMA0060703

- Difficulty date: August 19, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,107 hours, 12,719 cycles
- Engine: Ge CF341A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388033
- Condition: Leaking
- Location: Scavange Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT HAND ENGINE LOW OIL PRESSURE WARNING IFSD.  REPLACED THE O-RING ON A SUMP LUB SCAVANGE PUMP.
